Academic
Publications
Results concerning interval linear systems with multiple right-hand sides and the interval matrix equation AX=B

Results concerning interval linear systems with multiple right-hand sides and the interval matrix equation AX=B,10.1016/j.cam.2010.12.015,Journal of C

Results concerning interval linear systems with multiple right-hand sides and the interval matrix equation AX=B   (Citations: 1)
BibTex | RIS | RefWorks Download
This note tries to study different solution sets of the interval linear matrix equation AX=B, where A is a known square interval matrix of dimension m×m, B is a rectangular interval matrix of dimension m×n, while the unknown matrix X is also of dimension m×n. Firstly, we show that Shary’s results for interval linear systems with a single right-hand side vector cannot be simply generalized to the case of interval linear systems of the form AX=B. Secondly, we give some analytical characterizations of the AE-solution sets of this interval matrix equation. We use a linear programming method in order to find the interval hull matrix. On the other hand, we propose the use of an interval Gaussian elimination to find an enclosure for the united solution set of this matrix equation, since the LU decomposition of A is needed only once. Numerical examples have also been given.
Journal: Journal of Computational and Applied Mathematics - J COMPUT APPL MATH , vol. 235, no. 9, pp. 2969-2978, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: